MAUDE Adverse Event Report: VENTEC LIFE SYSTEMS, INC VOCSN-VC; VENTILATOR, CONTINUOUS, FACILITY USE

VENTEC LIFE SYSTEMS, INC VOCSN-VC; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number VOCSN-VC PRO, ENGLISH
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/24/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H6: ventec will perform an evaluation of the device.A follow-up report will be submitted when the investigation is complete as defined by 21 cfr 803.56.
 
Event or Problem Description
It was reported to ventec that the ventilator provided an alarm indicating very low fio2 (fraction of inspired oxygen) readings.There were no reports of patient involvement associated with the reported event.
 
Additional Manufacturer Narrative
H6: the device was evaluated by ventec where the reported issue of the device alarming due to very low fio2 (fraction of inspired oxygen) readings could not be duplicated.Ventec downloaded the device's electronic records for analysis it was confirmed that there had been multiple alarms logged for very low fio2, however, proper device operation was observed through functional and performance testing.The cause of the reported issue could not be determined.
 
Additional Manufacturer Narrative
Corrected information for supplemental medwatch report 002 ¿ section d1, brand name, of the initial medwatch report stated: vocsn section d1, brand name, of the initial medwatch report should have stated: vocsn-vc section d4, model #, of the initial medwatch report stated: prt-00900-001 section d4, model #, of the initial medwatch report should have stated: vocsn-vc pro, english section d4, udi #, of the initial medwatch report stated: (b)(4).Section d4, udi #, of the initial medwatch report should have stated:(b)(4).

Brand Name
VOCSN-VC
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VENTEC LIFE SYSTEMS, INC
22002 26th ave se
bothell WA 98021
Manufacturer (Section G)
VENTEC LIFE SYSTEMS, INC
22002 26th ave se
bothell WA 98021
Manufacturer Contact
mike kubany
22002 26th ave se
bothell, WA 98021
4256861765
MDR Report Key17344870
Report Number3013095415-2023-00424
Device Sequence Number6488380
Product Code CBK
UDI-Device Identifier00855573007433
UDI-Public(01)00855573007433(11)180801
Combination Product (Y/N)N
Initial Reporter StateDE
Initial Reporter CountryUS
PMA/510(K) Number
K162877
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVOCSN-VC PRO, ENGLISH
Device Catalogue NumberPRT-00900-001
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/24/2023
Supplement Date Received by Manufacturer08/15/2023
02/24/2026
Initial Report FDA Received Date07/18/2023
Supplement Report FDA Received Date09/05/2023
03/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/01/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown